Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 182, NWS Atlanta, GA

May 9, 2025Hancock County, Putnam County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 9, 2025, 1:15 AM EDT for Hancock County, Putnam County, Georgia. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2025, 1:15 AM EDT (05:15 UTC)
Expired
May 9, 2025, 1:30 AM EDT
In force
15 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hancock County, GA, Putnam County, GA

The radar

The Robins AFB radar (KJGX), 72 km from the middle of the area, began a volume at 05:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.3 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2025-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1326 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2025-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1326 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1420 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted.

333 
WUUS52 KFFC 090515
SVRFFC
GAC141-237-090530-
/O.NEW.KFFC.SV.W.0182.250509T0515Z-250509T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
115 AM EDT Fri May 9 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Putnam County in central Georgia...
  West central Hancock County in east central Georgia...

* Until 130 AM EDT.

* At 114 AM EDT, a severe thunderstorm was located over Oconee
  Springs Park, or 10 miles southeast of Eatonton, moving northeast
  at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Rockville, Oconee Springs Park, and Devereux.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3325 8301 3317 8316 3319 8327 3327 8337
      3340 8324 3340 8321 3338 8322 3339 8320
      3337 8317 3335 8315
TIME...MOT...LOC 0514Z 223DEG 21KT 3327 8323 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 10:18 PM EDT, 2 hours 57 minutes earlier.

Area forecast discussion, May 8, 10:18 PM EDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1018 PM EDT Thu May 8 2025

...Evening Update...

.UPDATE...
Issued at 1003 PM EDT Thu May 8 2025

A couple of clusters of thunderstorms remain ongoing at this
hour. One area across northwest Georgia is gradually pushing
eastward ahead of a surface front while another area is associated
with a northward-moving outflow boundary across Middle Georgia.
Sufficient SBCAPE remains (~1000-1500 J/kg) for thunderstorm
activity to linger over the next few hours before gradually waning
with further loss of earlier daytime heating. Some severe threat
will also remain at least for the next couple of hours before
convective trends are likely to weaken further. A Severe
Thunderstorm Watch remains in effect through midnight in far north
Georgia to account for the potential for at least an isolated
severe hail or gusty wind occurrence.

RW

&&

.SHORT TERM...
(This evening through Friday)
Issued at 453 PM EDT Thu May 8 2025

 - Severe Thunderstorm Watch in effect in far north Georgia until
midnight EDT.

 - Severe storms that develop this afternoon and evening will be
capable of producing large hail (up to 2") and damaging wind gusts.

With dewpoints mainly in the low to mid 60s and temperatures rising
into the 80s across the area into the 80s across the area, SBCAPE
values are in the 2000-2500 J/kg range in a largely untapped
airmass. Furthermore, cool air at the mid levels is serving to
steepen lapse rates at the 700-500 mb level. At this time, these
lapse rates range between 7.0-7.5 degrees C/km across roughly the
northern half of the forecast area. Meanwhile, a weak cold front
will advance through the Tennessee Valley region, which will help
initiate storms in the late afternoon hours. Effective-layer bulk
shear values of 30-40 kts are in place immediately ahead of the
frontal boundary, which will help thunderstorms become organized
into discrete supercells and broken line segments. Across north
Georgia, the combination of MUCAPE and strong mid-level lapse rates
could favor the development of large hail, even as large as 2
inches. Thus, large hail and damaging wind gusts will be the primary
hazards with any severe thunderstorms that occur this afternoon and
evening. Locally heavy rain and frequent lightning will additionally
be possible with any thunderstorms.

The Storm Prediction Center (SPC) has diagnosed a Slight Risk (level
2 of 5) across portions of north Georgia in the northern half of
our forecast area, with a Marginal Risk (level 1 of 5) elsewhere
across the forecast area. A Severe Thunderstorm Watch is in effect
across the far northern tier where the threat is expected to be
greatest, and will remain in effect until midnight. The evolution
of storms will need to be monitored into the night. Hi-res
guidance indicates the potential that these storms could develop
into an MCS and advance southeastward through the eastern part of
the state after midnight. Of course, I would like to stress that
MCS evolution and propagation is notoriously tricky and not always
handled well by hi- res guidance, so continued watching will be
warranted as the situation unfolds.

Winds are forecast to be light and variable during the overnight
hours. With ample low level moisture and temperatures forecast to
drop into the upper 50s and low 60s across north Georgia, fog and
low clouds are forecast as the airmass becomes saturated. This will
especially be true in far north Georgia and where rain occurs after
sunset. Here, areas of dense fog will be possible in the early
morning. With daytime heating on Friday, lingering fog should
dissipate by mid-morning.

On Friday, an elongated upper trough will extend from southeast
Canada to the ArkLaTex, with moist southwesterly upper flow
continuing to overspread the Southeast as a result. A shortwave
traversing the SW flow will push into the forecast area on Friday
afternoon and evening, which will provide a lifting mechanism and
lead to an increase in PoPs. High temperatures in the low to mid 80s
and dewpoints in the mid to upper 60s in central Georgia will
contribute to SBCAPE values between 1500-2500 J/kg, which will be
sufficient for at least scattered thunderstorms. With marginal
effective-layer bulk shear, a few storms in the afternoon and
evening could become strong, capable of producing gusty winds and
hail once again. A Marginal Risk (level 1 of 5) has been maintained
for portions of central/east Georgia.

King

&&

.LONG TERM...
(Saturday morning through next Wednesday)
Issued at 453 PM EDT Thu May 8 2025

Key Messages:

 - Unsettled and cooler than normal weather conditions through
early next week

 - Localized flooding may become a concern, especially by early
next week after repeated rounds of moderate to heavy rainfall

The weekend will start off with continued unsettled weather, as
an upper level trough cuts off over the NW Gulf Coast and ridging
develops across the Caribbean. This will start a fairly stagnant
pattern, as the now-closed-off upper level low sits in place
along the Gulf Coast through the weekend. The low will pump
several rounds of warm moist air over Georgia, with daily chances
for showers and thunderstorms. From the early to middle portions
of next week, the low will finally lift north and east across the
Southeast US, with widespread moderate to heavy rainfall ahead of
it. The period of heaviest rainfall for Georgia looks to be
Monday and Tuesday, with increased concerns for localized
flooding on these due to the repeated rounds of rainfall over a
multiple day stretch. Overall, temperatures from the weekend
through early next week will be cooler than normal, with highs
generally in the 60s to low 70s, and overnight lows in the upper
50s to low 60s.

Culver

&&

.AVIATION...
(00Z TAFS)
Issued at 728 PM EDT Thu May 8 2025

VFR conditions prevail at TAF sites with FEW/SCT cu in the 5-7 kft
range. Iso -SHRA/TSRA will be possible this evening, primarily
02-05Z before chances diminish thereafter. Patchy MVFR cigs are
possible 10-14Z, mainly at ATL/AHN area sites, though confidence
in coverage is not high. Patchy fog is also possible, especially
in areas that receive any rainfall. SW winds this evening will
trend to W/NW on Friday at 4-8 kts.

//ATL Confidence...00Z Update...
Low to medium confidence in SHRA/TSRA coverage and morning lower
cig potential.
High confidence on other elements.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          59  84  59  81 /   0  30  40  10
Atlanta         62  84  61  80 /  20  30  30  10
Blairsville     57  81  53  74 /  10  50  50  20
Cartersville    63  84  57  79 /   0  40  30  10
Columbus        67  88  63  83 /   0  20  40  20
Gainesville     60  82  59  79 /  50  40  40  10
Macon           64  87  62  83 /   0  30  40  20
Rome            63  82  58  79 /   0  40  40  20
Peachtree City  62  85  59  81 /   0  20  50  10
Vidalia         70  88  65  86 /  10  60  50  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...King
LONG TERM....Culver
AVIATION...RW
Hazardous weather outlook, May 8, 9:27 PM EDT, 3 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
927 PM EDT Thu May 8 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-100130-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
927 PM EDT Thu May 8 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

Scattered thunderstorms this afternoon could produce severe storms
across northern Georgia. The main threat will be damaging winds
and hail along with frequent lightning and heavy rain. A Severe
Thunderstorm Watch remains in effect for north Georgia until
midnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Isolated to scattered thunderstorms are expected across much of
north and central Georgia each day into the weekend. Any storms
will be capable of producing gusty winds, small hail, and frequent
lightning. A few severe thunderstorms are possible on Friday, with
damaging winds and large hail as the main threats. Periods of
heavy rainfall will be possible each day as well, with the
potential for localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, May 8, 11:23 PM EDT, 1 hour 52 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1123 PM EDT Thu May 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 PM     Hail             4 SE White              34.24N 84.70W
05/08/2025  M1.75 Inch       Bartow             GA   Emergency Mngr

            Report of 1.75 inch hail relayed via local
            emergency management near the intersection
            of Bells Ferry Rd and High Pointe Dr.

&&
Special weather statement, May 9, 12:10 AM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1210 AM EDT Fri May 9 2025

GAZ073-084-090445-
Wilkinson GA-Baldwin GA-
1210 AM EDT Fri May 9 2025

...A strong thunderstorm will impact portions of northern Wilkinson
and southern Baldwin Counties through 1245 AM EDT...

At 1209 AM EDT, a strong thunderstorm was over Coopers, or 10 miles
south of Milledgeville, moving east at 30 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Milledgeville, Gordon, Ivey, McIntyre, Midway-Hardwick, Coopers,
Pancras, and Scottsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3283 8331 3300 8338 3311 8311 3308 8312
      3305 8310 3308 8305 3306 8304 3302 8307
      3299 8305 3297 8306 3297 8307 3295 8307
      3291 8305 3288 8304
TIME...MOT...LOC 0409Z 250DEG 25KT 3294 8327

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, May 9, 12:32 AM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1232 AM EDT Fri May 9 2025

GAZ060-072-073-090500-
Putnam GA-Baldwin GA-Jones GA-
1232 AM EDT Fri May 9 2025

...A strong thunderstorm will impact portions of northwestern
Baldwin, southwestern Putnam and northeastern Jones Counties through
100 AM EDT...

At 1232 AM EDT, a strong thunderstorm was over Blountsville, or near
Gray, moving northeast at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Milledgeville, Eatonton, Meriwether, Ethridge, Plant Harlee Branch,
Bradley, Browns Crossing, Haddock, Resseaus Crossroads, Warfield, and
Blountsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3296 8346 3309 8361 3334 8336 3324 8325
      3321 8326 3320 8327 3319 8327 3319 8326
      3317 8318 3315 8315
TIME...MOT...LOC 0432Z 227DEG 18KT 3308 8347

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, May 9, 12:54 AM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1254 AM EDT Fri May 9 2025

GAZ070-071-090530-
Lamar GA-Monroe GA-
1254 AM EDT Fri May 9 2025

...A strong thunderstorm will impact portions of Monroe and
southeastern Lamar Counties through 130 AM EDT...

At 1254 AM EDT, a strong thunderstorm was over Brent, or near
Forsyth, moving east at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Barnesville, Forsyth, Redbone, Bolingbroke, Goggins, Berner, Collier,
Russellville, Johnstonville, Brent, and Plant Scherer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3299 8412 3306 8415 3319 8384 3318 8383
      3314 8381 3313 8382 3312 8381 3293 8374
      3293 8375 3289 8409
TIME...MOT...LOC 0454Z 252DEG 15KT 3300 8404

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, May 9, 1:02 AM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
102 AM EDT Fri May 9 2025

GAZ039-090530-
Wilkes GA-
102 AM EDT Fri May 9 2025

...A strong thunderstorm will impact portions of southeastern Wilkes
County through 130 AM EDT...

At 102 AM EDT, a strong thunderstorm was over Lundberg, or near
Washington, moving east at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Washington, Aonia, Ficklin, Lundberg, Rocky Creek Fire Dept.,
Metasville, and Holliday Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3366 8251 3365 8252 3364 8256 3365 8258
      3363 8258 3364 8259 3363 8261 3363 8262
      3362 8262 3361 8265 3360 8265 3360 8269
      3362 8269 3361 8275 3364 8279 3370 8282
      3380 8258 3364 8248
TIME...MOT...LOC 0502Z 252DEG 14KT 3364 8271

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, May 9, 1:08 AM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
108 AM EDT Fri May 9 2025

GAZ048-057-090545-
Newton GA-Henry GA-
108 AM EDT Fri May 9 2025

...A strong thunderstorm will impact portions of east central Henry
and Newton Counties through 145 AM EDT...

At 108 AM EDT, a strong thunderstorm was near Oak Hill, or 10 miles
east of McDonough, moving east at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Covington, Social Circle, Oxford, Porterdale, Newborn, Mansfield,
Stewart, Ola, Starrsville, Brick Store, Oak Hill, and Rocky Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3354 8405 3353 8404 3359 8399 3367 8379
      3362 8369 3357 8368 3351 8369 3349 8367
      3348 8369 3350 8371 3349 8371 3344 8382
      3341 8384 3340 8390 3345 8393 3340 8398
      3339 8398 3338 8403 3355 8409
TIME...MOT...LOC 0508Z 252DEG 14KT 3349 8398

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 8:39 PM EDTSpecial Weather StatementFFCChattooga36 min
May 8, 8:42 PM EDTSpecial Weather StatementFFCDooly33 min
May 8, 8:49 PM EDTSpecial Weather StatementFFCStewart26 min
May 8, 9:02 PM EDTSpecial Weather StatementFFCDooly, Sumter28 min
May 8, 9:23 PM EDTSpecial Weather StatementFFCDade37 min
May 8, 9:39 PM EDTSpecial Weather StatementFFCStewart, Webster36 min
May 8, 9:42 PM EDTSpecial Weather StatementFFCFloyd33 min
May 8, 9:44 PM EDTSevere Thunderstorm WarningFFCDade, Walker46 min
May 8, 9:56 PM EDTSpecial Weather StatementFFCMacon, Schley, Sumter34 min
May 8, 10:16 PM EDTSpecial Weather StatementFFCCatoosa29 min
May 8, 10:20 PM EDTSpecial Weather StatementFFCBartow25 min
May 8, 10:27 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee48 min
May 8, 10:51 PM EDTSpecial Weather StatementFFCChattooga24 min
May 8, 10:59 PM EDTSpecial Weather StatementFFCMurray31 min
May 8, 11:05 PM EDTSpecial Weather StatementFFCHouston, Peach25 min
May 9, 12:10 AM EDTSpecial Weather StatementFFCBaldwin35 min
May 9, 12:32 AM EDTSpecial Weather StatementFFCPutnam28 min
May 9, 12:47 AM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock28 min
May 9, 12:51 AM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Putnam24 min
May 9, 12:54 AM EDTSpecial Weather StatementFFCMonroe36 min
May 9, 1:02 AM EDTSpecial Weather StatementFFCWilkes28 min
May 9, 1:08 AM EDTSpecial Weather StatementFFCNewton37 min
May 9, 1:29 AM EDTSpecial Weather StatementFFCMorgan, Newton31 min
May 9, 1:31 AM EDTSpecial Weather StatementFFCWarren29 min
May 9, 1:40 AM EDTSpecial Weather StatementFFCHancock, Taliaferro, Warren35 min
May 9, 1:54 AM EDTSpecial Weather StatementFFCLamar, Monroe36 min
May 9, 2:03 AM EDTSpecial Weather StatementFFCGreene27 min
May 9, 2:09 AM EDTSpecial Weather StatementFFCWarren36 min
May 9, 2:43 AM EDTSpecial Weather StatementFFCTaliaferro, Warren32 min
May 9, 2:45 AM EDTSpecial Weather StatementFFCTaliaferro30 min
May 9, 3:18 AM EDTSpecial Weather StatementFFCWarren27 min
May 9, 5:32 AM EDTDense Fog AdvisoryFFCCatoosa, Chattooga, Dade, Fannin, Gilmer, Murray and 4 more3 hr
May 9, 5:40 PM EDTSpecial Weather StatementFFCTelfair35 min
May 9, 5:43 PM EDTSpecial Weather StatementFFCMontgomery32 min
May 9, 6:08 PM EDTSpecial Weather StatementFFCToombs37 min
May 9, 6:15 PM EDTSpecial Weather StatementFFCWheeler30 min
May 9, 6:44 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler31 min
May 9, 7:05 PM EDTSpecial Weather StatementFFCToombs40 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.